On two extensions of the Hardy-Landau theorem
Colloquium Mathematicae (1961)
- Volume: 8, Issue: 2, page 271-276
- ISSN: 0010-1354
Access Full Article
topHow to cite
topVaradarajan, T.. "On two extensions of the Hardy-Landau theorem." Colloquium Mathematicae 8.2 (1961): 271-276. <http://eudml.org/doc/210881>.
@article{Varadarajan1961,
author = {Varadarajan, T.},
journal = {Colloquium Mathematicae},
keywords = {series},
language = {eng},
number = {2},
pages = {271-276},
title = {On two extensions of the Hardy-Landau theorem},
url = {http://eudml.org/doc/210881},
volume = {8},
year = {1961},
}
TY - JOUR
AU - Varadarajan, T.
TI - On two extensions of the Hardy-Landau theorem
JO - Colloquium Mathematicae
PY - 1961
VL - 8
IS - 2
SP - 271
EP - 276
LA - eng
KW - series
UR - http://eudml.org/doc/210881
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.